# SDR UALA2012022401124

- Difficulty date: February 23, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 59,994 hours, 22,433 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 1507
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).   CREW COMMENTS:  HARNESS CLIP IS BROKEN HARNESS NOT ATTACHED AT TOP LEFT TEMPLE.  SWAP F/O MASK WITH 2ND OBSERVER MASK.  COMPLY WITH MEL FOR 2ND OBS SEAT.  SWAPPED F/O WITH 2ND OBSERVER MASK.  2ND OBS SEAT BLOCKED PER MEL.  RPLC'D MASK ON 2ND OBSERVER WOULD NOT TEST AND REST, NEEDS O2 BOX.  REPLACED MASK ASSEMBLY PER MM.
